# SDR UALA2010042301354

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,450 hours, 9,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Emergency Light
- Component: Light
- Component part number: 80591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH 4 LT & 4 RT DOOR EXIT LIGHTS INOP, SEAT ROWS 45 THRU 53 EMERGENCY SEAT LIGHT STRIPS INOP, AFT GALLEY EMERGENCY LIGHT STRIPS INOPERATIVE.  REPLACED FEED IN POWER CABLE AND ALSO REPLACED AFT EMERGENCY LIGHT STRIP ON FWD GALLEY WALL, OP CHECKS GOOD.
